# SDR SWAA010086

- Difficulty date: January 10, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 16,526 hours, 14,401 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF VIEW.  REPOSITIONED EVAC SLIDE ASSY PER MM.
